Book Reviews
Mathematica Slovaca (2003)
- Volume: 53, Issue: 5, page 541-542
- ISSN: 0139-9918
Access Full Article
topHow to cite
topPázman, Andrej. "Book Reviews." Mathematica Slovaca 53.5 (2003): 541-542. <http://eudml.org/doc/34588>.
@article{Pázman2003,
author = {Pázman, Andrej},
journal = {Mathematica Slovaca},
language = {eng},
number = {5},
pages = {541-542},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Book Reviews},
url = {http://eudml.org/doc/34588},
volume = {53},
year = {2003},
}
TY - JOUR
AU - Pázman, Andrej
TI - Book Reviews
JO - Mathematica Slovaca
PY - 2003
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 53
IS - 5
SP - 541
EP - 542
LA - eng
UR - http://eudml.org/doc/34588
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.